Corizan

What is Corizan?

It relieves pain and fever caused by colds and sinusitis and is used to relieve nasal congestion, allergies and runny nose.

Drug combination

160 mg acetaminophen plus 2.5 mg phenylephrine hydrochloride plus 5.5 mg diphenhydramine hydrochloride in 5 ml

The mechanism of action

Cyclooxygenase inhibitor, decongestant, antihistamine

Use in pregnancy and lactation

Pregnancy:

Occasional use of this drug does not appear to cause problems in the fetus or newborn, although taking larger doses or taking it for a longer period of time may increase the risk. This drug is allowed to be taken by a doctor during pregnancy.

Breastfeeding:

This drug is excreted in breast milk and may cause unwanted side effects such as excitement or abnormal irritability in the infant, while it may also reduce milk flow. Therefore, its use during breastfeeding is not recommended.

About how to take the right medicine

  1. Use this medicine only as directed by your doctor or medication guide. Avoid taking large amounts or more times as directed by your medication.
  2. This medicine can be taken with food or on an empty stomach.
  3. Use the dose with this medicine to measure the dose.
  4. If you miss a dose, take it as soon as you remember. But if it ‘s almost time for your next dose, just take that dose and avoid doubling the dose.

Drug Interactions

Tell your doctor before taking this medicine if you are taking any of the following medicines.
Beta-blockers (such as propranolol), furazolidone, indomethacin, isoniazid, monoamine oxidase inhibitors (such as phenelzine), tricyclic antidepressants (such as amitriptyline) – these may increase the risk of side effects. .
Anticoagulants (such as warfarin), digoxin – may increase the risk of bleeding, irregular heartbeat or heart attack.
Bromocriptine or hydantoin drugs (such as phenytoin) – The risk of side effects from these drugs may increase.
Guanadrel, guanthidine, mecamylamine, methyl dopa, reserpine – Concomitant use of these drugs may reduce their effectiveness.

Precautions

  • The results of skin tests performed to diagnose allergies may be affected by the use of this drug. Therefore, it is necessary to inform the doctor about the use of this drug before performing any of the above tests.
  • If the symptoms do not improve within 5 to 7 days of taking the drug or they get worse or you see a high fever that lasts more than 3 days, consult your doctor.
  • Consult your doctor if you have a severe sore throat or sore throat that lasts more than 2 days or is accompanied by fever, headache, skin rash, nausea and vomiting.
  • In case of alcohol abuse; Taking other antihistamines or drugs that affect hay fever, other allergies, and colds; Painkillers, sedatives or sleeping pills; Over-the-counter or over-the-counter painkillers; Barbiturates; Anticonvulsant drugs; Muscle relaxants; Anesthetics, including dental anesthetics, consult your doctor.
  • Concomitant use of this drug with large amounts of alcoholic beverages may cause liver damage.
  • This drug may cause drowsiness, dizziness, blurred vision and loss of consciousness in some people, so while treating, avoid working with devices that require full consciousness.
  • This medicine may cause anger, restlessness, or difficulty falling asleep in some people. If you have trouble falling asleep, take the last daily dose of this medicine a few hours before bedtime.
  • This drug may increase the stimulatory effects of diet drugs on the central nervous system. Therefore, do not use this drug at the same time with diet or appetite control drugs without a doctor’s prescription.
  • Inform your doctor or dentist before taking any surgery (including dental surgery) or other urgent medical treatments.
  • This medicine may cause dry mouth, nose and throat. To temporarily relieve dry mouth, sugar-free candy or chewing gum, melting ice cubes in the mouth, or saliva substitutes can be used.
  • Tell your dentist if dry mouth persists for more than 2 weeks. Prolonged dry mouth may increase the risk of dental and gum disease and fungal infections.
  • Concomitant use of this drug with other drugs containing acetaminophen may lead to poisoning.
  • This medicine may make the skin more sensitive to sunlight. Use sunscreen or cover if exposed to sunlight for long periods of time.

prohibited usage

1- History of allergy to any of the components of this drug
2- Newborn or premature babies
3- Asthma attacks
4- Severe hypertension, severe coronary heart disease, rapid heartbeat, severe heart disease
5- Problems in urination
6- Concomitant use or during the last 14 days with furazolidone or monoamine oxidase inhibitors such as phenelzine

Was this helpful?

0 / 0

Leave a Reply 0

Your email address will not be published. Required fields are marked *